Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Aug 6, 2021, 7:57 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2021, 7:57 PM CDT (00:57 UTC)
- Expired
- Aug 6, 2021, 9:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Hail
- 0.75 in
- Wind
- 50
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 47 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 8:30 PM CDT | TSTM WND DMG | 2 Wsw Kenosha, WI | TREE DOWN ON A HOUSE RELAYED FROM BROADCAST MEDIA. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1243 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
613
WWUS83 KMKX 070057
SPSMKX
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
757 PM CDT Fri Aug 6 2021
WIZ069>072-070200-
Walworth WI-Rock WI-Racine WI-Kenosha WI-
757 PM CDT Fri Aug 6 2021
...Strong thunderstorms will impact portions of Walworth, eastern
Rock, Racine and Kenosha Counties through 900 PM CDT...
At 756 PM CDT, local law enforcement reported strong thunderstorms
along a line extending from 6 miles southwest of Whitewater to
Raymond to 6 miles east of Kenosha. Movement was south at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Racine International Airport observed wind gusts of 49 mph
at 741 PM.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kenosha, Racine, Janesville, Mount Pleasant, Pleasant Prairie,
Antioch, Whitewater, Elkhorn, Delavan, Lake Geneva, Sturtevant,
Milton, Union Grove, East Troy, Paddock Lake, Williams Bay, Camp
Lake, Wind Lake, Winthrop Harbor and Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4250 8896 4282 8896 4284 8782 4278 8775
4276 8777 4271 8777 4266 8781 4261 8782
4249 8780
TIME...MOT...LOC 0056Z 009DEG 22KT 4277 8882 4278 8804 4257 8775
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$
HANSENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:25 PM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Aug 6, 2:25 PM CDT, 5 hours 32 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 225 PM CDT Fri Aug 6 2021 .SHORT TERM... (Issued 225 PM CDT Fri Aug 6 2021) Tonight: An MCV moving through southern WI triggering mainly isolated t-storms in very moist and unstable airmass. This feature will gradually pull out of southeast WI later this evening. Until then expect to see sct t-storms. The 0-6km shear is weak and mid level lapse rates are poor, so not expecting any real organization/severe threat with any of these. So will keep the pops going for a while this evening. Some weak isentropic ascent later in the night may lead to some isolated development in the far western cwa. Overall mid level ridging will build across the area in the wake of the MCV. High pressure nosing in from the north may push a frontal boundary southward into the cwa later tonight. Saturday through Saturday night: The frontal boundary will likely turn around and head back north as a warm front and potentially serve as a focus for rounds of storms this period. Noticing some 925/850 millibar baroclinicity which gradually lifts northward this period. So after some morning weaker activity may see an afternoon round move through in conjunction with a wave riding the ridging and in proximity to the lower level frontogenesis. As we head into Saturday night the focus may lift largely to our north and northwest in better proximity to the axis of approaching southerly LLJ and where this impinges on the 925/850 baroclinicity. && .LONG TERM... (Issued 225 PM CDT Fri Aug 6 2021) Sunday through Friday: Main focus is on convective trends for Sunday and how that setup will pan out. Beyond that, it looks to remain hot and humid with another shot for convection Tuesday night into early Wednesday. Going into Sunday, models are fairly consistent with showing a 500mb trough digging east/northeastward across the Central Plains and becoming centered over Iowa by mid afternoon Sunday. The trough appears to slow down a bit as it gets further away from the stronger mid level flow to the northwest and ahead of the next closed trough in the Pacific NW. Mid level winds ahead of this trough aren't screaming but do increase to around 25-35kts which should help with increasing the deep layer shear. Further down around 850-925mb, the low level flow does appear to be increasing into the evening hours with PW values getting up around 1.5". At the surface, appears the main low will track across mid Minnesota with a warm front extending east of it into central Wisconsin. The main outlier guidance-wise appears to be the 06.12z GFS which just doesn't seem to figure out how to resolve everything going on with the setup. If the 06.12z NAM pans out, there'll be an initial round of scattered convection that comes through in the afternoon on a lead shortwave trough/WAA before the better environment moves in ahead of the trough/low for Sunday evening/overnight. NAM soundings show a fat CAPE profile of around 4,000 J/kg with most of the wind shear being in the lowest 3km with south winds at 15kt at the surface going to 40-45kt and westerly at 700mb. With the nose of the LLJ poking into eastern Iowa/southeast Minnesota/western Wisconsin, it appears that an MCS will develop in that region and then race eastward across southern Wisconsin into the overnight hours. The 06.12z ECMWF appears to focus a bit further south with the evening convection while the GFS not close to any of these solutions. As previously mentioned, with the decent 0-3km shear in place, can't rule out some QLCS mesovort potential on this one. Expect there'll be some heavy rain as well, but think that this focus will be on wherever the nose of the LLJ sets up in the evening. Beyond this, we stay in southwesterly flow aloft, so should stay warm and humid through much of the week. There is a hint of a cold front coming in next weekend some time, but the guidance has been slowing this feature down with each run. Precipitation/convection-wise, the next feature of note comes in Tuesday night into Wednesday with another mid level closed low/trough that runs through southern Canada. Have kept precipitation chances a bit higher in that period to account for that feature coming through. Halbach && .AVIATION... (Issued 225 PM CDT Fri Aug 6 2021) MCV pivoting through srn WI generating a few tsra into the mid evening hours. Organization looks unlikely given unfavorable shear environment. Lingering IFR cigs across parts of SC WI should improve once MCV clears that area. Otherwise a fairly widespread MVFR CU field in place ahead of the feature. After the MCV moves through things look largely quiet overnight. High pressure nudging in from the north may drop a frontal boundary into the area after midnight. Later tonight there may be a few shra or isold tsra in the far western sections due to renewed isentropic forcing there. Additional tsra may develop Saturday with the front retreating northward along with some mid level energy. && .MARINE... (Issued 225 PM CDT Fri Aug 6 2021) The pressure gradient has tightened up a bit across the lake ahead of a trough. This has resulted in an uptick in southerly winds. The trough will continue to slide east and winds will gradually weaken tonight into Saturday. Winds are expected to pick back up for Sunday as a stronger systems works its way into the Upper Midwest. Then the elevated winds look to continue into early next week. Otherwise, there will be daily thunderstorm chances today through early next week as multiple upper-level disturbances track across the western Great Lakes Region. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 6, 1:43 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 143 PM CDT Fri Aug 6 2021 WIZ046-047-051-052-056>060-062>072-071845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 143 PM CDT Fri Aug 6 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A few thunderstorms are possible into the evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Friday Chances for thunderstorms continue Saturday through early next week with stronger storms possible Saturday and Sunday night. As the heat and humidity build through the weekend, heat indices of 95-100 degrees are possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-071845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 143 PM CDT Fri Aug 6 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A few thunderstorms are possible this evening. .DAYS TWO THROUGH SEVEN...Saturday through Friday There will be chances of thunderstorms Saturday through early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-071845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 143 PM CDT Fri Aug 6 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A few thunderstorms are possible this evening. .DAYS TWO THROUGH SEVEN...Saturday through Friday Chances of thunderstorms continue Saturday through early next week. www.weather.gov/mkx
In the hours before
Special weather statement, Aug 6, 3:44 PM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
344 PM CDT Fri Aug 6 2021
WIZ052-062115-
Sheboygan WI-
344 PM CDT Fri Aug 6 2021
...A strong thunderstorm will impact portions of northeastern
Sheboygan County through 415 PM CDT...
At 344 PM CDT, Doppler radar was tracking a strong thunderstorm over
Howards Grove, moving east at 10 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sheboygan, Howards Grove and Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4376 8770 4376 8782 4389 8791 4389 8774
4385 8773 4381 8773 4377 8770
TIME...MOT...LOC 2044Z 253DEG 9KT 4383 8778
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
HANSENLocal storm report, Aug 6, 4:33 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT FRI AUG 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM NON-TSTM WND GST 3 SSW HOWARDS GROVE 43.78N 87.85W
08/06/2021 M63 MPH SHEBOYGAN WI ASOS
ASOS STATION KSBM SHEBOYGAN-AIRPORT.
&&Special weather statement, Aug 6, 5:26 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
526 PM CDT Fri Aug 6 2021
WIZ051-052-057>060-063>066-070000-
Dodge WI-Columbia WI-Waukesha WI-Milwaukee WI-Sheboygan WI-
Washington WI-Ozaukee WI-Fond Du Lac WI-Jefferson WI-Dane WI-
526 PM CDT Fri Aug 6 2021
...Strong thunderstorms will impact portions of Ozaukee, Milwaukee,
southeastern Fond du Lac, southeastern Columbia, northern Waukesha,
eastern Dane, Washington, northern Jefferson, Dodge and southwestern
Sheboygan Counties through 700 PM CDT...
At 526 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Kewaskum to near
Watertown. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, West Bend, Watertown, Mequon,
South Milwaukee, Cudahy, Beaver Dam, Hartford, Whitefish Bay,
Greendale, Pewaukee and Brown Deer.
People attending The Wisconsin State Fair, and The Iron Ridge
Firemans Picnic should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
4312 8790 4307 8787 4302 8790 4296 8785
4291 8784 4312 8903 4363 8904 4362 8811
4359 8777
TIME...MOT...LOC 2226Z 280DEG 25KT 4357 8811 4317 8878
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HANSENSpecial weather statement, Aug 6, 6:53 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
653 PM CDT Fri Aug 6 2021
WIZ064>066-069>071-070115-
Walworth WI-Rock WI-Waukesha WI-Milwaukee WI-Racine WI-Jefferson WI-
653 PM CDT Fri Aug 6 2021
...Strong thunderstorms will impact portions of Milwaukee, northern
Walworth, northeastern Rock, northern Racine, Waukesha and Jefferson
Counties through 815 PM CDT...
At 651 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Butler to near Jefferson. Movement was east at
15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitewater, Whitefish Bay, Greendale, Pewaukee, Fort
Atkinson, Brown Deer, Sussex and St. Francis.
People attending The Wisconsin State Fair should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4279 8778 4278 8896 4315 8895 4315 8789
4312 8790 4310 8787 4307 8787 4305 8789
4302 8790 4296 8785 4288 8785 4285 8783
4281 8778
TIME...MOT...LOC 2351Z 282DEG 13KT 4311 8809 4296 8880
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HANSENLocal storm report, Aug 6, 7:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
754 PM CDT FRI AUG 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM NON-TSTM WND GST 2 W NORTH BAY 42.77N 87.82W
08/06/2021 M49 MPH RACINE WI ASOS
ASOS STATION KRAC RACINE-BATTEN AIRPORT.
&&Special weather statement, Aug 6, 7:57 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
757 PM CDT Fri Aug 6 2021
WIZ069>072-070200-
Walworth WI-Rock WI-Racine WI-Kenosha WI-
757 PM CDT Fri Aug 6 2021
...Strong thunderstorms will impact portions of Walworth, eastern
Rock, Racine and Kenosha Counties through 900 PM CDT...
At 756 PM CDT, local law enforcement reported strong thunderstorms
along a line extending from 6 miles southwest of Whitewater to
Raymond to 6 miles east of Kenosha. Movement was south at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Racine International Airport observed wind gusts of 49 mph
at 741 PM.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kenosha, Racine, Janesville, Mount Pleasant, Pleasant Prairie,
Antioch, Whitewater, Elkhorn, Delavan, Lake Geneva, Sturtevant,
Milton, Union Grove, East Troy, Paddock Lake, Williams Bay, Camp
Lake, Wind Lake, Winthrop Harbor and Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4250 8896 4282 8896 4284 8782 4278 8775
4276 8777 4271 8777 4266 8781 4261 8782
4249 8780
TIME...MOT...LOC 0056Z 009DEG 22KT 4277 8882 4278 8804 4257 8775
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HANSENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:34 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 119 min |
| Aug 6, 7:38 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 37 min |
| Aug 6, 7:55 PM CDT | Special Marine Warning | MKX | 50 min | |
| Aug 6, 8:00 PM CDT | Areal Flood Advisory | MKX | Jefferson, Rock, Walworth | 2 hr |
| Aug 6, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 31 min |
| Aug 6, 8:51 PM CDT | Special Weather Statement | MKX | Rock, Walworth | 54 min |
| Aug 6, 9:45 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 30 min |
| Aug 6, 10:15 PM CDT | Special Weather Statement | MKX | Dane | 30 min |
| Aug 7, 10:06 AM CDT | Special Weather Statement | MKX | Columbia, Marquette | 54 min |
| Aug 7, 11:01 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake | 59 min |
| Aug 7, 11:47 AM CDT | Special Weather Statement | MKX | Dodge, Jefferson | 58 min |
| Aug 7, 12:32 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 43 min |
| Aug 7, 12:54 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 45 min |
| Aug 7, 1:48 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 42 min |
| Aug 7, 3:53 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 52 min |
| Aug 7, 4:33 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 57 min |
| Aug 7, 4:38 PM CDT | Tornado Warning | MKX | Iowa | 67 min |
| Aug 7, 5:17 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 58 min |
| Aug 7, 5:26 PM CDT | Tornado Warning | MKX | Columbia | 39 min |
| Aug 7, 5:31 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 59 min |
| Aug 7, 5:33 PM CDT | Tornado Warning | MKX | Iowa | 57 min |
| Aug 7, 6:03 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 42 min |
| Aug 7, 6:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 66 min |
| Aug 7, 6:25 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 50 min |
| Aug 7, 6:40 PM CDT | Special Weather Statement | MKX | Jefferson | 50 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.